# SDR QXEA200701718

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,450 hours, 33,915 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: TCCAPDANIH949
- Part serial: D8805
- Condition: Malfunctioned
- Location: Nr 2 Bypass Door
- Part time: 8,699 hours, 12,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2119, NR 2 ENGINE BYPASS DOOR DOES NOT INDICATE OPEN (LIGHT TEST OK) FROM CRUISE (FL230/-20'C) TO PARKING (+10"C).  REPAIRED CHAFFED WIRES AND REPLACED NR 2 ENGINE INTAKE BYPASS DOOR LINEAR ACTUATOR.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
